# SDR AALA20161215014

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 48,565 hours, 19,793 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FORWARD LAVATORY SMOKE DETECTOR SOUNDED ON APPROACH INTO DFW.  NO EVIDENCE OF SMOKE AND ALARM STOPPED AFTER LANDING.  ACCOMPLISHED OPERATIONAL CHECK IAW AMM 26-14-00 WITH NO FAULTS NOTED.
